# SDR SWAA2017012611479

- Difficulty date: January 6, 2017
- Submitted: January 26, 2017
- Operation: Air carrier
- Aircraft: N563WN
- Make and model: Boeing 737752
- Aircraft serial: 34296
- Aircraft time: 29,290 hours, 21,022 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 176A100110
- Part serial: WN563
- Condition: Eroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER LEADING EDGE ERODED AT COMPOSITE PANEL.  R&R VERTICAL STABILIZER PER WO.
